FEBREX PLUS DS SYP 60ML
FEBREX PLUS DS SYRUP
by Indoco Remedies Limited
Sold By Channel partners and fulfiled by Zoylo.com
Composition of FEBREX PLUS DS SYRUP
In case of any Itching, redness, swelling or difficulty in breathing please refer to a physician or hospital immediately.
CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 5 MG + PARACETAMOL (ACETAMINOPHEN) 250 MG